Content area

|
|

Isoniazidinduceret toksisk hepatitis

Forfatter(e)

Kristina Langholz Kristensen1, 2, Anne Christine Nordholm2, Mette Rye Clausen3 & Terese L. Katzenstein1

1) Infektionsmedicinsk Afdeling, Rigshospitalet, 2) Afdelingen for Tuberkulose og Mykobakterier, Statens Serum Institut, 3) Medicinsk Klinik for Mave-, Tarm-, og Leversygdomme, Rigshospitalet

Ugeskr Læger 2020;182:V10200770

Reference: 
UgeskrLæger 2020;182:V10200770
Isoniazid-inducedtoxic hepatitis

Kristina Langholz Kristensen, Anne Christine Nordholm, Mette Rye Clausen & Terese L. Katzenstein

Ugeskr Læger 2021;183:V10200770

Hepatotoxicity is a well-known side effect to isoniazid treatment with the risk of progression to liver failure. This case report describes a 39-year-old male, who received standard isoniazid treatment for latent TB infection (LTBI) and developed severe isoniazid-induced acute hepatitis. Liver transplantation was considered, but the patient slowly recovered with full hepatic regeneration. With increasing focus on treating LTBI in Denmark, routine follow-up including biochemical monitoring should be implemented for patients receiving LTBI treatment to prevent severe complications.

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af April Tin Tin Moe | 06/03
1 Kommentar
af Henrik Harboe | 05/03
1 Kommentar
af Henrik Harboe | 05/03
3 kommentarer
af Gunhild G. Gudmundsdottir Eysturoy Isfeldt | 04/03
18 kommentarer
af Johan Tommy Robert Wallentin | 01/03
1 Kommentar
af Susanne Edith Wammen | 01/03
3 kommentarer